# SDR CALA2015090800736

- Difficulty date: September 8, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 17,451 hours, 5,852 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 2457
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SPEED 220, FLAPS 5 SELECTED, TE FLAPS SPLIT 1 NEEDLE WIDTH BOTH BETWEEN FLAPS, FLAPS 0 INDICATOR SPEED UP TO 230 KTS, FLAP NEEDLES BECAME SYMMETRICAL REF BITE PROCEDURE.  FOUND FAULT IAW FIM TASK 27-51 TASK 848.  REPLACED RT FLAP POSITION TRANSMITTER IAW AMM 27-58-01-400-801.  REF BITE CHECK PASSED, LAND VERIFY.
